# SDR DL72S981322

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65404676
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR WOULD NOT GO DOWN AND LOCKED WHEN GEAR EXTENDED.  FOLLOWED LANDING GEAR EXTENSION MALFUNCTIONS PER POM.  GEAR CAME DOWN AND LOCKED WITH MANUAL EXTENSION NOSE GEAR.  FOUND UPLOCK CYLINDER ROD END PULLED OUT.  REPLACED UPLOCK CYLINDER AND PERFORMED NOSE GEAR RETRACT AND LEAK CK.  ALL CKS OK.
